# SDR ASAA2019031728665

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 14,719 hours, 4,814 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FMC FAIL W/VTRK ON LT NAV DISPLAY AT CRUISE. TRIED (USING FMC FAIL C/L) TO RESTORE BY PLACING FMC SOURCE SEL SW TO BOTH ON RT. TEMPORARILY RESTORED BUT AFTER SWITCHING TO NML, HAD IMMEDIATE LT FMC FAIL AGAIN. CONTINUED ON SINGLE R FMC. GROUNDED - YES. RE-BOOTED LT FMC - SYS OPS OK. NO HISTORY.
